It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board


Heart Disorders Board Index


I would, at least, ask the Doctor how long you are to take the blood thinning combo.
I took blood thinner and aspirin for one month after my bypass.
My husband didn’t take them but for a week after his bypass.
Every person has their own unique ability to recover. It is all up to your body’s ability to recover and your Doctor’s schedule for you.
I still take plavix and aspirin to improve my circulation and it has been three years since my bypass.

As for the anxiety, I found that if I kept in mind that ‘it’ is not real anxiety but a side effect from the trauma of the surgery and that ‘it’ will pass very soon, that this kept ‘it’ from escalating.
You need to put a true definition on ‘it’ and the reason ‘it’ is happening then you can keep ‘it’ under control.
I kept reminding myself ‘it’ is part of the side effects from the surgery and not a real psychological disorder, and that I am NOT nuts !
I think this might help you take the authority over ‘it’ ; and not let ‘it’ taking control over you.
Good luck,
enie





All times are GMT -7. The time now is 07:52 PM.





© 2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!